MAUDE Adverse Event Report: ARTHREX, INC. TORPEDO, 5.0MM X 13 CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. TORPEDO, 5.0MM X 13 CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number TORPEDO, 5.0MM X 13 CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a¿sales representative¿via¿sems¿that 2 of the ar-8500td¿torpedo, 5.0mm x 13 cm metal tips broke off during the procedure.This was¿discovered during¿a shoulder procedure.¿how the procedure was completed if occurred during use.¿a 3rd ar-8500td shaver was opened to compare, making sure all pieces were found.A portable x-ray was done while the patient was still in the or, no foreign objects were seen on x-ray.Additional information 8/3/2021 the sales rep reported the incident occurred during one of the dr's.Shoulder scopes.Two torpedo shavers were broken during a normal bursectomy in the sub-acromial space.

Brand Name
TORPEDO, 5.0MM X 13 CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12333389
Report Number1220246-2021-03525
Device Sequence Number3935837
Product Code GFA
UDI-Device Identifier00888867043923
UDI-Public00888867043923
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberTORPEDO, 5.0MM X 13 CM
Device Catalogue NumberAR-8500TD
Device Lot Number12612482
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1